# SDR SWIA201232520

- Difficulty date: December 31, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 30,416 hours, 41,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN AND CLOSE.  (FLT 5615)  ADJUSTED PASSENGER FORWARD AND AFT ROLLERS.
